Journal of Applied Mathematics and Stochastic Analysis
Volume 12 (1999), Issue 1, Pages 31-33

Generic stability of the spectra for bounded linear operators on Banach spaces

Luo Qun

Guizhou Normal University, Department of Mathematics, Guiyang 550001, China

Received 1 January 1997; Revised 1 August 1998

Copyright © 1999 Luo Qun. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


In this paper, we study the stability of the spectra of bounded linear operators B(X) in a Banach space X, and obtain that their spectra are stable on a dense residual subset of B(X).